# SDR GRAA9632

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011775
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT THE RIGHT EMERGENCY NACELLE LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER PACK.  MAINTENANCE PERFORMED AND OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
